# SDR AALA201706089025

- Difficulty date: June 5, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 49,314 hours, 28,549 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE COVER UNSECURE.  SECURED THE SLIDE COVER.
